String-net models for pivotal bicategories
Theory and applications of categories, Tome 44 (2025), pp. 474-543
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
We develop a string-net construction of a modular functor whose algebraic input
is a pivotal bicategory; this extends the standard construction based on a spherical
fusion category. An essential ingredient in our construction is a graphical calculus
for pivotal bicategories, which
we express in terms of a category of colored corollas. The globalization of this
calculus to oriented surfaces yields the bicategorical string-net spaces as colimits.
We show that every rigid separable Frobenius functor between strictly pivotal
bicategories induces linear maps between the corresponding bicategorical string-net
spaces that are compatible with the mapping class group actions and with sewing.
Our results are inspired by and have applications to the description of
correlators in two-dimensional conformal field theories.
Publié le :
Classification :
18M20, 18N10, 57R56, 18M30
Keywords: String-net construction, pivotal bicategories, modular functors, Frobenius functors, graphical calculi
Keywords: String-net construction, pivotal bicategories, modular functors, Frobenius functors, graphical calculi
@article{TAC_2025_44_a16,
author = {J\"urgen Fuchs and Christoph Schweigert and Yang Yang},
title = {String-net models for pivotal bicategories},
journal = {Theory and applications of categories},
pages = {474--543},
year = {2025},
volume = {44},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2025_44_a16/}
}
Jürgen Fuchs; Christoph Schweigert; Yang Yang. String-net models for pivotal bicategories. Theory and applications of categories, Tome 44 (2025), pp. 474-543. http://geodesic.mathdoc.fr/item/TAC_2025_44_a16/